MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was partially deployed and difficult to reconstrained.The patient underwent iliac vein stenting and left femoral vein puncture.The physician advanced the guidewire and sheath, then the physician performed high pressure imaging through the sheath.After the lesion position was confirmed, the physician advanced the guidewire to the proper position in inferior vena cava.The physician used a 6x100 mustang and 12x60 xxl balloon catheters were used for pre-dilatation.The physician confirmed common iliac ostial and decided to implant a 14x90/9fr 75cm wallstent endoprosthesis.The stent was deployed inside the patient, but under dsa, the physician could see the stent got stuck in the half way of deployment, and it could not continue to deploy.The physician constrained the stent and re-deployed the stent.But when it came to the same position, the stent could not deploy as well as could not reconstrained.So the physician retrieved the device by simply pulling it out from the patient.After retrieving the stent out of the patient, it was found the stent delivery outer sheath was kinked.The stent could not be used.The procedure was completed with another of same device.There were no complications reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: received a wallstent uni back for analysis, the device was received with the stent partially deployed.The stent was also noted to be damaged.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no issues with the shaft of the device.This concludes the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14803191
Report Number2134265-2022-06715
Device Sequence Number4653515
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0028429300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight49 KG